Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The boundedness of orthonormal polynomials on certain curves of the fourth degree


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 63 (1948), 193-206
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1948-0023956-1
MathSciNet review: 0023956
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Jackson, Orthogonal trigonometric sums, Ann. of Math. (2) vol. 34 (1933) pp. 799-814. MR 1503134
  • [2] -, Orthogonal polynomials on a plane curve, Duke Math. J. vol. 3 (1937) pp. 228-236. MR 1545982
  • [3] -, Polynomial approximation on a curve of the fourth degree, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 388-393. MR 1563548
  • [4] -, Orthogonal polynomials with auxiliary conditions, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 72-81. MR 0002684 (2:98f)
  • [5] -, Fourier series and orthogonal polynomials, Carus Monograph Series, no. 6, 1941. MR 0005912 (3:230f)
  • [6] -, Generalization of a theorem of Korous on the bounds of orthonormal polynomials, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 602-608. MR 0006784 (4:41e)
  • [7] -, Boundedness of orthonormal polynomials on loci of the second degree, Duke Math. J. vol. 11 (1944) pp. 351-365. MR 0010735 (6:62c)
  • [8] -, Boundedness of orthonormal polynomials in one, two, and three variables, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 167-183. MR 0012719 (7:64c)
  • [9] -, The boundedness of orthonormal polynomials on certain curves of the third degree, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 899-907. MR 0017446 (8:155b)
  • [10] F. Koehler, Systems of orthogonal polynomials on certain algebraic curves, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 345-351. MR 0003287 (2:194g)
  • [11] Margaret Martin, Some new systems of orthogonal polynomials on algebraic curves, Thesis, University of Minnesota, not yet published.
  • [12] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0023956-1
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society